Generalized Hosszú functional equations

Authors

  • Károly Lajkó Institute of Mathematics and Informatics, Lajos Kossuth University, P.O. Box 12, H-4010 Debrecen, Hungary

Abstract

Pexider-type generalizations of the Hosszú functional equation are considered on several domains.

Downloads

Published

2001-07-22

How to Cite

Lajkó, K. (2001). Generalized Hosszú functional equations. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 59–68. Retrieved from https://studmath.uken.krakow.pl/article/view/13517